# SDR ABXA9801195

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105037
- Condition: Cracked
- Location: Bs 890
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT CUSP WEB AT STATION 890 CRACKED.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
